# SDR IXXA20230608034

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 106,975 hours, 18,992 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Printer, Acars,
- Component part number: 49712631
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED LOUD POP AUDIBLE FROM AFT PART OF FLIGHT DECK AND ODOR OF BURNT INSULATION PRESENT.  SMELL DISSIPATED, THEN RETURNED OCCASIONALLY. CREW SUSPECTED POSSIBLE SOURCE OF SMELL WAS ACARS PRINTER. DIVERSION TO KAFW. LANDING WAS UNEVENTFUL WITH NO PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. POST FLIGHT LINE MAINTENANCE CONFIRMED FAULT. ACARS PRINTER CIRCUIT BREAKER PULLED AND COLLARED. PRINTER CONNECTOR CAPPED AND STOWED. DEFERRAL MAINTENANCE ITEM-42016 MEL CAT C INITIATED. REMOVED AND REPLACED ACARS PRINTER IAW B767 AMM 23-22-03. ACARS CIRCUIT BREAKER RESET. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. DEFERRAL MAINTENANCE ITEM-42016 CLEARED.
